The minimum values of positive quadratic forms in sex, seven and eight variables
Mathematische Zeitschrift, Tome 39 (1935), pp. 1-15
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1935__39_168534,
author = {H.F. Blichfeldt},
title = {The minimum values of positive quadratic forms in sex, seven and eight variables},
journal = {Mathematische Zeitschrift},
pages = {1--15},
year = {1935},
volume = {39},
zbl = {0009.24403},
url = {http://geodesic.mathdoc.fr/item/MZ_1935__39_168534/}
}
H.F. Blichfeldt. The minimum values of positive quadratic forms in sex, seven and eight variables. Mathematische Zeitschrift, Tome 39 (1935), pp. 1-15. http://geodesic.mathdoc.fr/item/MZ_1935__39_168534/